We prove that the invariant Hilbert scheme parameterising the equivariant deformations of the affine multicone over a flag variety is, under certain hypotheses, an affine space. More specifically, we obtain that the isomorphism classes of equivariant deformations of such a multicone are in correspondence with the orbits of a well-determined wonderful variety. (C) 2007 Elsevier Inc. All rights reserved.

Equivariant deformations of the affine multicone over a flag variety / Bravi, Paolo; S., Cupit Foutou. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 217:6(2008), pp. 2800-2821. [10.1016/j.aim.2007.11.009]

Equivariant deformations of the affine multicone over a flag variety

BRAVI, Paolo;
2008

Abstract

We prove that the invariant Hilbert scheme parameterising the equivariant deformations of the affine multicone over a flag variety is, under certain hypotheses, an affine space. More specifically, we obtain that the isomorphism classes of equivariant deformations of such a multicone are in correspondence with the orbits of a well-determined wonderful variety. (C) 2007 Elsevier Inc. All rights reserved.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/346864
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 14
  • ???jsp.display-item.citation.isi??? 12
social impact